# SDR DALA2023020600907

- Difficulty date: February 2, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 71,425 hours, 30,529 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 DENT WAS REEVALUATED PER TASK CARD 2020-9002 (ADF FILE), APPROX ON STA.1709 BTW S-15L TO S-16L , WAS FOUND OUT LIMITS. CORRECTIVE ACTION: SUMMARY OF NRC 00585. AREA WAS REPAIRED PER ER/A 605611-14 REV ORIGINAL AND PRI 605611-14 REV.0. (2611575)
